# SDR GLBA2014082900435

- Difficulty date: August 29, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 37,891 hours, 47,727 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION MAINTENANCE,  FOUND WING SKIN BENT UPWARDS ON TRAILING EDGE BETWEEN WS 114.25 & 124.25.   REPAIRED IAW EO 14-1900-57-006.
